# SDR CA990817017

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bolts
- Part number: BACB30MR5K6K
- Condition: Loose
- Location: Bs 1016
- Part time: 56,957 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE C-CHECK, FOUND SEVERAL PERIMETER BOLTS LOOSE AT THE AFT PRESSURE BULKHEAD TO FUSELAGE BUTT SPLICE STN 1016. TORQUE CHECK OF ALL 225 BOLTS REVEALED 183 WERE LOOSE AND 11 BOLTS SHANKED.   ALL BOLTS WERE REMOVED AND HOLES CHECKED FOR DAMAGE.  TWO HOLES CORRODED AND ONE ELONGATED.  ALL BOLTS REPLACED, CORROSION REMOVED AND OVERSIZED BOLTS INSTALLED IN REPAIRED HOLES.
